# SDR 08FDEA01483

- Difficulty date: April 23, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 62,305 hours, 21,162 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INNER PERFORATED SKIN OF OUTER DUCT ASSEMBLY AT THREE O'CLOCK SIDE STRUT LOCATION.  TO EVALUATE AND RECTIFY.  REPAIR CRACK ON INNER PERFORATED SKIN OF OUTER DUCT ASSEMBLY AT THREE O'CLOCK SIDE STRUT LOCATION.  A NEW REPAIR DOUBLER WAS FABRICATED AND INSTALLED IN ACCORDANCE WITH THE TECHNICAL VARIANCE (ROLLS ROYCE) APPROVAL EASA DOA NR EASA 215.035.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-02-100 CRITERIA.
